Bounds for exponential sums and their applications to pseudorandom numbers
Jürgen Eichenauer-Herrmann; Harald Niederreiter
Acta Arithmetica (1994)
- Volume: 67, Issue: 3, page 269-281
- ISSN: 0065-1036
Access Full Article
topHow to cite
topReferences
top- [1] E. Bombieri, On exponential sums in finite fields, Amer. J. Math. 88 (1966), 71-105. Zbl0171.41504
- [2] T. Cochrane, On a trigonometric inequality of Vinogradov, J. Number Theory 27 (1987), 9-16. Zbl0629.10030
- [3] J. Eichenauer-Herrmann, Statistical independence of a new class of inversive congruential pseudorandom numbers, Math. Comp. 60 (1993), 375-384. Zbl0795.65002
- [4] C. J. Moreno and O. Moreno, Exponential sums and Goppa codes: I, Proc. Amer. Math. Soc. 111 (1991), 523-531. Zbl0716.94010
- [5] H. Niederreiter, Random Number Generation and Quasi-Monte Carlo Methods, SIAM, Philadelphia, 1992.
- [6] H. Niederreiter, New methods for pseudorandom number and pseudorandom vector generation, in: Proc. 1992 Winter Simulation Conference (Arlington, Va., 1992), IEEE Press, Piscataway, N.J., 1992, 264-269. Zbl0849.11055
- [7] H. Niederreiter, On a new class of pseudorandom numbers for simulation methods, J. Comput. Appl. Math., to appear. Zbl0823.65010